# SDR FDEA201612064340

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 25,101 hours, 13,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Damaged
- Location: Frame 45
- Part time: 25,101 hours, 13,898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 45, FOOT FITTING AT STRINGER 35 - 37L EXISTING REPAIR DAMAGED. REPAIRED IAW EA 6-5310-T0330130 PT1.
